# SDR SWIA2025092400022

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10099
- Aircraft time: 43,668 hours, 32,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ERRONEOUS TEMPERATURE READINGS ON ESC PAGE ON AIR DUCT FROM PACKS , UNABLE TO MAKE TEMPERATURE ADJUSTMENTS, STRANGE ALMOST BURNING SMELL THROUGHOUT FLIGHT DECK AND PASSENGER CABIN   (FLIGHT 4294)  DEFERRED BOTH PACK TEMP AUTO MODE PER CRJ 550 MEL 21-61-1C.  VERIFIED BOTH MANUAL MODES WORK AND DUCT TEMP SENSORS OPERATE PROPERLY. NO ABNORMAL SMELLS NOTED WHILE RUNNING PACKS. PLACARDS INSTALLED,  CABIN/COCKPIT AUTOMODE TEMPERATURE CONTROL SYSTEM OPS CHECKS GOOD PER AMM 21-61C-02, THIS CLEARS MEL 21-61-1C, PLACARDS REMOVED. FOR COCKPIT LOW AIR FLOW CORRECTIVE ACTION SEE EAML 1711751 FOR DETAILS.
